Existence of Nonoscillatory Solutions for a Third-Order Nonlinear Neutral Delay Differential Equation
Zeqing Liu,
Lin Chen,
Shin Min Kang and
Sun Young Cho
Abstract and Applied Analysis, 2011, vol. 2011, 1-23
Abstract:
The aim of this paper is to study the solvability of a third-order nonlinear neutral delay differential equation of the form { ?? ( ?? ) [ ?? ( ?? ) ( ?? ( ?? ) + ?? ( ?? ) ?? ( ?? - ?? ) ) ? ] ? } ? + ?? ( ?? , ?? ( ?? 1 ( ?? ) ) , ?? ( ?? 2 ( ?? ) ) , … , ?? ( ?? ?? ( ?? ) ) ) = 0 , ?? = ?? 0 . By using the Krasnoselskii's fixed point theorem and the Schauder's fixed point theorem, we demonstrate the existence of uncountably many bounded nonoscillatory solutions for the above differential equation. Several nontrivial examples are given to illustrate our results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/693890.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/693890.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:693890
DOI: 10.1155/2011/693890
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().